# SDR FDEA201012144669

- Difficulty date: December 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK STA1080 - 1180 HAS GOUGES, WORN AREAS. LBL24.75 FABRICATED MCD SEAT TRACK, BS 1080-1180, LBL 24.75, FROM BAC 1520-792, BATCH 904663, IAW SRM 53-40-52, P 2, FIG 1.  SEAT TRACK PLACED ON PANEL RACK.  SEAT TRACK DAMAGE WAS DETERMINED TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 1, DETAIL 1 AND 2 SEAT TRACK INSTALLED AT BS 1080-1180, LBL 24.75, ON PTF MOD.  W/C 118350451CZ2R05.  MAJOR REPAIR
